# SDR HEEA065184

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Condition: Malfunctioned
- Location: Ng Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE FLAG WILL NOT PULL.
